# SDR AOQA20241214451BD

- Difficulty date: December 14, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N451BD
- Make and model: Lear 60LEAR
- Aircraft serial: 297
- Aircraft time: 4,685 hours, 2,719 cycles
- Engine: Pwa PW305A
- Engine time: 4,685 hours, 2,719 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403915
- Condition: False Indication
- Location: Nr 2 Engine
- Part time: 4,685 hours, 2,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FIRE INDICATION OBSERVED DURING CLIMB OUT FROM KBED.  CREW FOLLOWED QRH PROCEDURES AS REQUIRED.  ENGINE FIRE INDICATION FOR #2 ENGINE ON CLIMB OUT. FOLLOWED QRH PROCEDURES. USED BOTH EXTINGUISHERS. INDICATION CONTINUED. SECURED ENGINE AND LANDED SINGLE ENGINE. INDICATION WAS FALSE.  THERE WAS NO ENGINE FIRE.
